# SDR WX0A2025070732483

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N195NV
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Aircraft time: 20,692 hours, 7,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151359
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT GALLEY EMERGENCY LIGHTS INOP / TS PER TSM 33-51-00-810-836-A, REMOVED AND REPLACE EPSU 13WL PER AMM 33-51-38-000-001-A,33-51-38-400-001-A. OPS AND BITE CHECK GOOD. A/C OK FOR SERVICE"
